# SDR DALA2024080507773

- Difficulty date: July 31, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 28,532 hours, 11,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0478760) CORROSION AFT CARGO BAY L/H 'ZEE' CHANNEL FROM STA 727B-807, LBL 28, WL 156. REMOVED AND REMPLACED ZEE CHANNEL SECTION FROM STA 727-847, AND SPLICE FROM STA 727F-727G TO STA 727L-747 L/H AFT CARGO PER B737-900 SRM 51-40-02-OG, 53-00-53-2R-5 AND DWG. 146A7500.
